Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Asymptotic scheme for waves in random media

Not Accessible

Your library or personal account may give you access

Abstract

A new asymptotic scheme for intensity statistics of waves in random media with a pure power-law correlation is presented. In the strong scattering regime it provides effective and accurate asymptotic expansion series for all intensity moments. The new first-order result, which is considerably more accurate than that from the existing asymptotic theory, may also serve as a starting point for useful statistical models.

© 1992 Optical Society of America

Full Article  |  PDF Article
More Like This
Intensity fluctuation for waves behind a phase screen: a new asymptotic scheme

Roger Dashen and Guang-Yu Wang
J. Opt. Soc. Am. A 10(6) 1219-1225 (1993)

Moments of intensity and log intensity: new asymptotic results for waves in power-law media

Roger Dashen, Guang-Yu Wang, Stanley M. Flatté, and Charles Bracher
J. Opt. Soc. Am. A 10(6) 1233-1242 (1993)

Intensity moments for waves in random media: three-order standard asymptotic calculation

Guang-Yu Wang and Roger Dashen
J. Opt. Soc. Am. A 10(6) 1226-1232 (1993)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Tables (1)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (19)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved